# SDR SWAA2021052470110

- Difficulty date: May 7, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727c 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT# A45-009; AFT CARGO PIT; RH Z-ANGLE HAS CORROSION; WL: 156; RBL: 20; STA: 727C+10 TO 767. ; / VERIFIED NEW Z-ANGLE MATERIAL AS PN BAC1496-377-7075 T6. A TAG A73414; IAW BOEING 737 SRM 53-60-53-01-2 FIGURE 2.; VERIFIED NEW PART EFFECTIVITY.; CONTINUED TO LOCATE AND DRILL Z-ANGLE IAW SRM 53-00-53-2R-5.
